# SDR DALA2015062904067

- Difficulty date: June 28, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 28,167 hours, 18,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FRAME AT BS 715, CRACKED GREATER THAN .125".  HFEC VERIFIED.  REPLACED THE FRAME IAW AMDS CARD 5310-01436-03A.
